ℒ -Random and Fuzzy Normed Spaces and Classical Theory

  • Donal O’Regan Department of Mathematics, National University of Ireland, Galway, Ireland.
  • Reza Saadati Department of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Avenue, Tehran 15914, Iran.
Keywords: ℒ -random normed space, ℒ -fuzzy normed space, completeness, quotient space, open mapping, closed graph


In this paper we study ℒ -random and ℒ -fuzzy normed spaces and prove open mapping and closed graph theorems for these spaces.

How to Cite
D. O’Regan and R. Saadati, “ℒ -Random and Fuzzy Normed Spaces and Classical Theory”, CUBO, vol. 12, no. 3, pp. 71–81, Oct. 2010.